American Journal of Computational and Applied Mathematics

American Journal of Computational and Applied Mathematics is a peer-reviewed international journal. This journal publishes significant research papers from all branches of applied mathematical and computational sciences. It publishes original papers of high scientific value in all areas of computational and applied mathematics.


ICV 2015: 75.57; ICV 2016: 85.20 h5-index: 8, h5-median: 14
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Mohamed Seddeek
p-ISSN: 2165-8935
e-ISSN: 2165-8943

Website: http://journal.sapub.org/ajcam




American Journal of Computational and Applied Mathematics

Latest Issue: Volume 10, Number 2 (2020)
Skip Navigation Links.
Collapse &nbsp;<u>2020</u> 2020
 2020, Volume 10, Number 2
 2020, Volume 10, Number 1
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
Blood Flow through a Sine-Shaped Atherosclerotic Aorta with a Source Wall Temperature and Magnetic Field
KW Bunonyo, E. Amos
pp. 21-38
DOI: 10.5923/j.ajcam.20201002.01   361 Views  229 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Methods for Determining Resonant and Parametric Excitation Frequencies of Nonlinear Two Degree of Freedom Dynamic Systems
Mečislovas Mariūnas
pp. 39-47
DOI: 10.5923/j.ajcam.20201002.02   711 Views  359 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML